Three-dimensional CR-submanifolds in the nearly Kaehler six-sphere satisfying B.Y. Chen's basic equality

Authors

  • Tooru Sasahara

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.386

Abstract

B. Y. Chen introduced in [3] an important Riemannian invariant for a Riemannian manifold and obtained a sharp inequality between his invariant and the squared mean curvature for arbitrary submanifolds in real space forms. In this paper we investigate 3-dimensional CR-submanifolds in the nearly Kaehler 6-sphere which realize the equality case of the inequality.

Author Biography

Tooru Sasahara

Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan

Downloads

Published

2000-12-31

How to Cite

Sasahara, T. (2000). Three-dimensional CR-submanifolds in the nearly Kaehler six-sphere satisfying B.Y. Chen’s basic equality. Tamkang Journal of Mathematics, 31(4), 289–296. https://doi.org/10.5556/j.tkjm.31.2000.386

Issue

Section

Papers